# SDR MALA030265

- Difficulty date: May 8, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- System (JASC): 2110 · Cabin Compressor System
- Part: Motor
- Part number: 11341041
- Part serial: 494
- Condition: Failed
- Location: Compressor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 2786 SMOKE FILLED CABIN WITH SUPP A/C ON.  NO PAX BOARDED AT THIS TIME.  SMOKE FILLED CABIN WITH SUPP AC ON.  SHUT SUPP AC OFF AND SMOKE STOPPED.  MAINTENANCE FOUND COMPRESSOR MOTOR BURNT AND FAN SHROUD BURNT.  REPLACED COMPRESSOR MOTOR AND SHROUD IAW SF340, R-134A AIR CONDITIONING SYSTEM MM, ALL CHECKS GOOD AT THIS TIME.  MOTOR P/N ON & OFF P/N 1134104-1, S/N OFF 494, S/N ON 117, SHROUD P/N 1250611.  REMOVED FROM DMR MXC NOTIFIED.
